Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

June 24, 2015Wayne County, Mississippi

NWS Mobile, AL issued this special weather statement at Jun 24, 2015, 11:21 AM CDT for Wayne County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 11:21 AM CDT (16:21 UTC)
Expired
Jun 24, 2015, 11:45 AM CDT
In force
24 min
Issued by
NWS Mobile, AL

County Wayne County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WWUS84 KMOB 241621
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CDT WED JUN 24 2015
 
MSZ067-241645-
WAYNE MS-
1121 AM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 1145
AM CDT...

AT 1120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF GOODWATER...OR 13 MILES NORTHWEST OF WAYNESBORO. THE STRONG
THUNDERSTORM NEARLY STATIONARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE 
COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND 
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND 
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS 
STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY 
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF 
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED 
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3183 8876 3185 8868 3179 8871 3180 8885
      3183 8886
TIME...MOT...LOC 1620Z 188DEG 2KT 3184 8878 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 11:07 AM CDT, 14 minutes earlier.

Area forecast discussion, Jun 24, 11:07 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1107 AM CDT WED JUN 24 2015

.UPDATE...STRATIFORM RAIN SHIELD HAS FOR THE MOST PART DISSIPATED SO
HAVE REDUCED POPS ALONG THE COAST. CONVECTION STARTING TO DEVELOP A
LITTLE SOONER SO HAVE INCLUDED ISOLATED TSTMS FOR THE REMAINDER OF
THE MORNING BECOMING SCATTERED BY AFTERNOON. RISK OF SEVERE TSTMS
THIS AFTERNOON IS LESS THEN WHAT WE HAD YESTERDAY AS THIS AFTERNOON'S
WET MICROBURST RISK FALLS INTO THE MODERATE CATEGORY VICE HIGH. WBZ
SHOULD FALL BETWEEN 12OOO' AND 13000' THROUGH THE AFTERNOON LIMITING
THE RISK FOR SEVERE SIZE HAIL. ML CAPES WILL ALSO BE SIGNIFICANTLY
LESS...GENERALLY BETWEEN 1500 AND 2500 J/KG. STORMS SHOULD PRODUCE
HEAVY RAINFALLS SO HAVE TO KEEP A CLOSE EYE ON SPOTS THAT RECEIVED
LARGE AMOUNTS OVERNIGHT. CANNOT ENTIRELY RULE OUT THE POSSIBILITY OF
ISOLATED SEVERE TSTMS THIS AFTERNOON BUT THE POTENTIAL IS LESS THEN
WHAT WE'VE HAD THE PAST COUPLE OF DAYS. /08 JW

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

&&

.PREV DISCUSSION... /ISSUED 957 AM CDT WED JUN 24 2015/

UPDATE...UPDATED FORECAST PACKAGE TO LOWER POPS THIS MORNING AND
TAKE OUT TSTMS UNTIL THIS AFTERNOON. ALSO LOWERED MAXIMUM
TEMPERATURES AND HEAT INDICES. DEEPER CONVECTION HAS MOVED WELL
OFFSHORE WITH AN EXTENSIVE STRATIFORM RAIN SHIELD OVER THE MARINE
ZONES AND OUR SOUTHERN COUNTIES. SHIELD IS DISSIPATING AND MOVING
SOUTHWARD AND SHOULD VANISH IN THE NEXT COUPLE HOURS.
HOWEVER...AFTERNOON SURFACE HEATING AND OVERLYING INSTABILITY WILL
ALLOW CONVECTION TO FIRE UP DURING THE EARLY AFTERNOON ALONG THE WEAK
SURFACE TROUGH LYING ACROSS SOUTHWEST ALABAMA.

AN EXTENSIVE OVERNIGHT RAINFALL AND LINGERING MID TO UPPER LEVEL
CLOUD SHIELD WILL KEEP TEMPERATURES A LITTLE COOLER THEN ORIGINALLY
ANTICIPATED. HEAT INDICES NEAR THE COAST EXPECTED TO CLIMB TO NEAR
100 BUT TOP OUT AROUND 105 DEGREES OVER SOUTHEAST MISSISSIPPI AND OUR
NORTHERN ALABAMA COUNTIES WHERE LESS RAIN FELL. /08

PREV DISCUSSION... /ISSUED 720 AM CDT WED JUN 24 2015/

UPDATE...SOUTHEAST FLANK OF A MID LEVEL RIDGE HAS PROVED TO BE VERY
ACTIVE OVERNIGHT WITH REGARD TO CONVECTION WITH THE MAIN ZONE FOR
ORGANIZED SHOWERS/STORMS ALONG AND EAST OF THE I-65 CORRIDOR. MID
LEVEL IMPULSES MOVING SOUTHWEST ACROSS THE GULF COAST...WHERE DEEP
MOISTURE RESIDES HAS BEEN MORE THAN SUFFICIENT IN PROVIDING FOR AN
ACTIVE RADAR SCOPE. RAINS CONTINUE TO BE ONGOING AND WITH LATEST
RADAR TRENDS...HEALTHY STORM TOTAL RAINS SINCE MIDNIGHT AND MORE
CLOUD COVER...THIS LEADS FORECASTERS TO UNDERCUT DAYTIME HIGHS BY
A CATEGORY OVER THE EASTERN ZONES. HAVE ALSO MADE AN UPWARD ADJUSTMENT
TO RAINFALL PROBABILITIES FOR THIS MORNING.

DUAL POL RADAR STORM TOTAL PRECIPITATION PRODUCTS SHOW POCKETS ALONG
THE INTERSTATE...WHERE SOME 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE
MIDNIGHT. WITH THE RAINS OCCURRING OVER SEVERAL HOURS...INSTEAD OF
ALL AT ONCE...HAVE NOT HAD REPORTS OF FLOODING THUS FAR. BUT THE
GROUND IS PRIMED AND ANY ADDITIONAL ORGANIZED STORMS MOVING OVER
THESE AREAS WILL BRING AN INCREASE IN RUNOFF POTENTIAL AND LOCALIZED
FLOODING POTENTIAL TODAY. /10

AVIATION...
24.12Z TAF ISSUANCE...WAVES OF SHRA/TSRA WILL BE TRACKING GENERALLY
SOUTHWEST AT AROUND 15 KNOTS. LOWEST CIG BASES AT MVFR CATEGORIES.
WITH THE PASSAGE TSRA...MAY SEE A REDUCTION IN VSBY TO BELOW 1SM IN
+RA AT TIMES. OTHERWISE...VSBY AT VFR CATEGORIES. AWAY FROM
STORMS...A LIGHT SOUTHEAST TO SOUTHWEST FLOW LESS THAN 10 KNOTS
EXPECTED TODAY. /10

PREV DISCUSSION... /ISSUED 534 AM CDT WED JUN 24 2015/

SHORT TERM [TODAY AND TONIGHT]...ON THE WEATHER MAPS THIS
MORNING...MID LEVEL RIDGE AXIS WAS POSITIONED FROM THE DESERT
SOUTHWEST...NOSING EASTWARD INTO NORTHWEST GEORGIA. NORTH OF THE
RIDGE AXIS...A FRONTAL BOUNDARY WAS DRAPED FROM THE CENTRAL PLAINS TO
ACROSS THE VIRGINIAS. THE FRONT HAS BEEN THE SOURCE REGION FOR A
CONVECTIVE COMPLEX THAT HAS PUSHED SOUTHWARD ACROSS TENNESSEE INTO
NORTHERN ALABAMA/MISSISSIPPI. SATELLITE SHOWS CLOUD TOP
WARMING/WEAKENING OF STORMS WITH THIS FEATURE. HOWEVER...IT HAS BEEN
AN ACTIVE EARLY MORNING AS THE WEAKER PORTION ON THE EASTERN EDGE OF
THE MID LEVEL RIDGE SEES MID LEVEL IMPULSES TRACKING FROM NORTHEAST
TO SOUTHWEST. LIFT ASSOCIATED WITH THIS FEATURE...WHEN COMBINED WITH
PERSISTENT DEEP MOISTURE HAS RESULTED IN SCATTERED TO NUMEROUS
SHOWERS/STORMS TO BREAK OUT SINCE MIDNIGHT...MAINLY ALONG AND EAST OF
THE I-65 CORRIDOR. RADAR ALSO INDICATES ISOLATED STORMS DEVELOPING
ALONG THE GULF COAST. SOME OF THE STORMS HAVE BEEN QUITE STRONG AND
EFFICIENT IN PRODUCING FREQUENT LIGHTNING. STORMS TODAY LOOK TO TRACK
TO THE SOUTH SOUTHWEST AT AROUND 10 MPH.

FOR TODAY...A TOUGH CALL ON TEMPERATURES AS WILL BE DEALING WITH
MORNING STORMS...LEFT-OVER OUTFLOW BOUNDARIES AND CLOUD COVER. FOR
NOW WILL KEEP FORECAST HIGHS IN THE MID/UPPER 90S MOST AREAS. THESE
OF COURSE COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER
EVOLVES AND MORNING RAINS. IF FORECAST HIGHS REMAIN MOSTLY
UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107 WITH A
FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER. OLD
OUTFLOW BOUNDARIES WILL SERVE AS A FOCUS TO RE-INITIATE STORMS
THROUGH THE COURSE OF THE DAY IN THE PRESENCE OF HIGH DEEP LAYER
MOISTURE CONTENT AIR AND INSTABILITY. STORMS WILL BE STRONG AT
TIMES...BEING FREQUENT LIGHTNING...HEAVY RAIN AND STRONG GUSTY WIND
PRODUCERS. A FEW STORMS COULD BE LOCALLY SEVERE AS WELL.

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.

AN EAST TO WEST ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES 1.8
TO 2 INCHES) IS FORECAST TO BE ALIGNED FROM LOUISIANA TO SOUTHERN
GEORGIA/NORTHERN FLORIDA TONIGHT ON THE SOUTHERN FLANK OF THE MID
LEVEL RIDGE. SIMILAR TO THIS MORNING...MID LEVEL IMPULSES TRACKING
SOUTHWEST TO WEST ACROSS THE LOCAL AREA BRINGS MODEST LIFT AND UPON
INTERACTING WITH DEEP MOISTURE...FAVORS ISOLATED TO SCATTERED
SHOWERS/STORM COVERAGE THROUGH THE NIGHT. OVERNIGHT LOWS ON THE
MUGGY SIDE...RANGING FROM THE MID/UPPER 70S. /10

[THURSDAY AND FRIDAY]...RELIEF FROM THE HEAT AND HUMIDITY IS ON ITS
WAY. THE RIDGE DRAPED ACROSS THE AREA CONTINUES TO WEAKEN AS WE
PROGRESS LATE INTO THE WEEK. THIS WILL KEEP THE AREA QUITE ACTIVE
WITH POPS IN THE 30 TO 50 PERCENT RANGE BY FRIDAY. A RIDGE WILL BUILD
ACROSS THE WESTERN CONUS AND ACCOMPANYING TROUGH AMPLIFIES AND SLIDES
ACROSS THE EASTERN CONUS LATE IN THE WEEK AND EARLY THIS WEEKEND.

THE INCREASING CLOUD COVER AND POPS THAT ACCOMPANY THIS PATTERN
CHANGE WILL WORK IN OUR FAVOR TEMPERATURE-WISE. DAYTIME TEMPERATURES
ON THURSDAY WILL KICK OFF THE DOWNWARD TREND WITH MID 90S INLAND AND
UPPER 80S ALONG THE COAST. LOW 90S EXPECTED AREA-WIDE ON FRIDAY.
DEWPOINTS IN THE MID TO LOW 70S WILL CAUSE HEAT INDICES TO RISE TO
102-107 WEDNESDAY AFTERNOON...BARELY REACHING 100 BY FRIDAY.
OVERNIGHT TEMPERATURES WILL CONTINUE TO MIRROR THE PAST FEW NIGHTS
WITH LOW 70S INLAND AND UPPER 70S ALONG THE IMMEDIATE COASTLINE.
UNFORTUNATELY THE HUMIDITY WILL STICK AROUND EACH NIGHT WITH
DEWPOINTS ALSO IN THE 70S. 07/MB

LONG TERM[SATURDAY THROUGH WEDNESDAY]...THE PATTERN AMPLIFIES EARLY
IN THE WEEKEND WITH THE MODELS SUGGESTING A FRONT SWEEPING INTO THE
REGION LATE SATURDAY INTO EARLY SUNDAY. THIS WILL KEEP RAIN CHANCES
RELATIVELY HIGH ACROSS THE AREA THROUGH LATE SUNDAY. MODELS CONTINUE
TO SUGGEST THE FRONT WEAKENS AND STALLS OUT LATE IN THE WEEKEND
THROUGH EARLY NEXT WEEK. THIS STALLED BOUNDARY WILL FOCUS THE RAIN
CHANCES ACROSS THE SOUTHERN HALF OF THE AREA AND COASTAL WATERS. RAIN
CHANCES WILL DECREASE INTO EARLY NEXT WEEK ACROSS OUR NORTHERN ZONES
AS DRIER AIR PUSHES INTO THE REGION BEHIND THE FRONTAL PASSAGE.

HIGHS THIS WEEKEND WILL STRUGGLE TO REACH INTO THE UPPER 80S AREAWIDE
ESPECIALLY ON SUNDAY. OVERNIGHT TEMPERATURES WILL REMAIN IN THE
LOW 70S EACH NIGHT. THE NORTHERN HALF OF THE CWA MAY EVEN DIP INTO
THE MID TO LOW 60S OVERNIGHT SUNDAY INTO MONDAY. 07/MB

AVIATION...06Z ISSUANCE...CURRENTLY MONITORING THE MESOSCALE CONVECTIVE
SYSTEM...MCS...OVER TENNESSEE AND BEGINNING TO ADVANCE INTO
ALABAMA/MISSISSIPPI. BASED ON CURRENT MOVEMENT AND A SOMEWHAT DEFINED
850 MB THETA-E AXIS ORIENTED NORTH-SOUTH...EXPECT THE MCS TO CONTINUE
ADVANCING SOUTHWARD OVERNIGHT. THE CONVECTION MAY VEER OFF INTO
SOUTHERN MISSISSIPPI LATE TONIGHT INTO EARLY WEDNESDAY MORNING DEPENDING
ON HOW THIS FEATURE INTERACTS WITH THE BROAD 850-MB THETA-E RIDGE
WHICH ADD TO UNCERTAINTY FOR ASSESSING IMPACTS. HAVE OPTED TO EXPECT
VCTS BY 10-13Z WITH WINDS BECOMING NORTHWEST NEAR 8-10 KNOTS AS AN
ANTICIPATED OUTFLOW BOUNDARY MOVES THROUGH. A SEA BREEZE IS
ANTICIPATED TO DEVELOP NEAR 18-19Z WITH WINDS BECOMING SOUTHWEST.
WILL HAVE VCTS CONTINUING UNTIL 01Z. /10

MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO REMAIN
POSITIONED OVER THE SOUTHWEST ATLANTIC...EXTENDING WESTWARD INTO THE
CENTRAL GULF. A LIGHT TO AT TIMES MODERATE WEST TO SOUTHWEST WIND
PATTERN HOLDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR
STORMS. ALSO...MARINERS SHOULD BE AWARE...THAT STRONGER MARINE STORMS
WILL CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. SEAS BUILD DURING
THE LATER HALF OF THE PERIOD DUE TO A PERSISTENT MODERATE WEST TO
SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD ADVANCE OF A FRONT
ACROSS THE DEEP SOUTH. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  77  92  75  90 /  50  30  30  20  40
PENSACOLA   90  78  90  77  89 /  40  30  30  30  40
DESTIN      89  79  90  79  88 /  40  30  30  30  40
EVERGREEN   91  75  94  75  90 /  50  30  40  30  50
WAYNESBORO  96  76  95  74  92 /  40  30  20  30  50
CAMDEN      92  75  96  74  90 /  50  30  30  30  50
CRESTVIEW   90  76  93  74  91 /  50  30  50  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 24, 5:28 AM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CDT WED JUN 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
528 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MID LEVEL RIDGE AXIS EXTENDS FROM THE DESERT SOUTHWEST...EAST INTO
NORTHERN GEORGIA IN THE SHORT TERM. THE FORECAST AREA WILL BE
POSITIONED ON THE WEAKER...EASTERN FLANK OF THIS RIDGE...WHICH
FAVORS THE PASSAGE OF MID LEVEL IMPULSES FROM NORTHEAST TO SOUTHWEST
ACROSS THE LOCAL AREA. THESE IMPULSES INTERACT WITH DEEP ATMOSPHERIC
MOISTURE...CREATING CONDITIONS SUPPORTIVE OF THUNDERSTORM
DEVELOPMENT. DURING THE EARLY MORNING...HIGH RESOLUTION RADAR
PRECIPITATION ESTIMATES SUGGEST UPWARDS OF 3 TO 5 INCHES OF RAIN FELL
FROM FRISCO CITY TO MCKENZIE ALABAMA WITH THE PASSAGE OF SCATTERED
TO NUMEROUS STORMS. ADDITIONAL STORMS TODAY THAT MOVE OVER THESE
AREAS MAY CAUSE AN INCREASED RISK OF LOCALIZED FLOODING.

OTHER RISKS IN STORMS OVER THE REGION TODAY AND TONIGHT WILL BE
FREQUENT LIGHTNING...HEAVY RAIN...STRONG GUSTY WINDS AND SMALL HAIL.
A FEW STORMS COULD BE LOCALLY SEVERE AS WELL.

FOR TODAY...A TOUGH CALL ON HIGH TEMPERATURES. FOR NOW...WILL KEEP
FORECAST HIGHS IN THE MID TO UPPER 90S MOST AREAS. THESE OF COURSE
COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER EVOLVES AND
HOW LONG MORNING RAINS LINGER. IF FORECAST HIGHS REMAIN MOSTLY
UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107...WITH
A FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE UPPER LEVEL RIDGE THAT HAS BEEN RESPONSIBLE FOR THE UNSEASONABLY
WARM DAYTIME TEMPERATURES AND ELEVATED HEAT INDICES...BEGINS TO BREAK
DOWN BY THE CLOSE OF THE WEEK AS AN UPPER LEVEL TROUGH SETS UP EAST
OF THE MISSISSIPPI RIVER...SATURDAY THROUGH TUESDAY. THIS FEATURE
CAUSES TEMPERATURES TO TREND CLOSER TO SEASONAL. AN UNSETTLED PATTERN
WITH A CHANCE OF STORMS CONTINUES DURING THE OUTLOOK. SOME OF THE
STORMS COULD BE STRONG AT TIMES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-251200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
528 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MARINERS OPERATING SMALLER MARINE CRAFT SHOULD BE AWARE OF THE
POTENTIAL OF STRONG WIND GUSTS IN EXCESS OF 40 KNOTS IN ANY STRONGER
STORMS THAT MOVE SOUTHWEST OFF THE MAINLAND TODAY AND TONIGHT. THESE
WINDS WILL CAUSE LOCALLY HIGHER WAVES AND SEAS. BE ON THE LOOKOUT
FOR FREQUENT LIGHTNING ACTIVITY AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR STORMS
DURING THE OUTLOOK. FREQUENT LIGHTNING POSSIBLE IN STRONGER MARINE
STORMS AS WELL.

AWAY FROM STORMS...SEAS BUILD BY THE WEEKEND DUE TO A PERSISTENT...
MODERATE WEST TO SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD
ADVANCE OF A FRONT ACROSS THE DEEP SOUTH.

In the hours before

Local storm report, Jun 24, 6:57 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
657 AM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     LIGHTNING        GULF BREEZE             30.36N 87.20W
06/24/2015                   SANTA ROSA         FL   911 CALL CENTER

            LIGHTNING STRIKE TO A HOUSE CAUSING PRIMARILY ROOF
            DAMAGE.

&&

MB
Special weather statement, Jun 24, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CDT WED JUN 24 2015

MSZ067-241645-
WAYNE MS-
1121 AM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 1145
AM CDT...

AT 1120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF GOODWATER...OR 13 MILES NORTHWEST OF WAYNESBORO. THE STRONG
THUNDERSTORM NEARLY STATIONARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE
COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3183 8876 3185 8868 3179 8871 3180 8885
      3183 8886
TIME...MOT...LOC 1620Z 188DEG 2KT 3184 8878

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:34 PM CDTSpecial Marine WarningMOB56 min
Jun 23, 7:39 PM CDTSpecial Weather StatementMOBCovington51 min
Jun 23, 10:53 PM CDTSpecial Marine WarningMOB97 min
Jun 24, 1:37 AM CDTSpecial Weather StatementMOBConecuh53 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox40 min
Jun 24, 2:44 AM CDTSpecial Weather StatementMOBEscambia61 min
Jun 24, 3:32 AM CDTSpecial Weather StatementMOBMobile58 min
Jun 24, 3:35 AM CDTSpecial Marine WarningMOB85 min
Jun 24, 6:09 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington3 hr
Jun 24, 6:20 AM CDTSpecial Marine WarningMOB55 min
Jun 24, 3:01 PM CDTSpecial Weather StatementMOBEscambia44 min
Jun 24, 3:56 PM CDTSevere Thunderstorm WarningMOBBaldwin44 min
Jun 24, 4:26 PM CDTSpecial Weather StatementMOBBaldwin64 min
Jun 24, 4:37 PM CDTSpecial Weather StatementMOBBaldwin23 min
Jun 24, 4:45 PM CDTSpecial Weather StatementMOBMobile60 min
Jun 24, 5:20 PM CDTSpecial Weather StatementMOBMobile55 min
Jun 24, 5:54 PM CDTSpecial Marine WarningMOB51 min
Jun 24, 11:42 AM CDTSevere Thunderstorm WarningMOBWayne47 min
Jun 24, 12:23 PM CDTSpecial Weather StatementMOBWayne67 min
Jun 24, 1:24 PM CDTSpecial Weather StatementMOBPerry66 min
Jun 24, 1:36 PM CDTSpecial Weather StatementMOBGreene39 min
Jun 24, 2:16 PM CDTSpecial Weather StatementMOBPerry44 min
Jun 24, 2:32 PM CDTSpecial Weather StatementMOBStone43 min
Jun 24, 2:38 PM CDTSevere Thunderstorm WarningMOBPerry, Stone52 min
Jun 24, 3:34 PM CDTSevere Thunderstorm WarningMOBStone41 min
Jun 24, 4:07 PM CDTSevere Thunderstorm WarningMOBGeorge53 min
Jun 24, 4:50 PM CDTSpecial Weather StatementMOBGeorge55 min
Jun 24, 4:53 PM CDTAreal Flood AdvisoryMOBGeorge112 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.